The Michigan Mathematical Journal

A simple proof of the Erdős-Mordell inequality for triangles.

Donat K. Kazarinoff

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 4, Issue 2 (1957), 97-98.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028988998

Digital Object Identifier
doi:10.1307/mmj/1028988998

Mathematical Reviews number (MathSciNet)
MR0096992

Zentralblatt MATH identifier
0082.14506

Subjects
Primary: 50.00

Citation

Kazarinoff, Donat K. A simple proof of the Erdős-Mordell inequality for triangles. Michigan Math. J. 4 (1957), no. 2, 97--98. doi:10.1307/mmj/1028988998. http://projecteuclid.org/euclid.mmj/1028988998.


Export citation